Join the 'Syncope' group to help and get support from people like you.
Related terms: Neurocardiogenic Syncope, Vasovagal Syncope, Fainting, Blackout
We found 67 questions associated with the 'Syncope' topic.
Posted 4 Aug 2013 by • 4 answers
I've been taking trazodone for 2 months now,for sleep ans anxiety. At first the side effects were very little,but now I have fainting feelings,dizziness, anxiety is worse. I take hrdrocodone 10mlg. Also .. I've takes a lot of different meds but this one really gives me bad side effects. ...
Posted 3 days ago by • 0 answers
40 at night, blood pressure sometimes 65/30, they decided that ambient was the culprit as these problems are gone by noon the next day after taking ambient. How can I get off. And is there a better substitute
I was told I have syncope in 2015 and I was so happy to have a name for what was wrong with me. Then
Posted 11 days ago by • 1 answer
... after what seemed like a million tests to find the cause of the syncope and nothing. This brought me back to massive depression. Has anyone else had this problem of not being able to pin point the cause of your syncope? Desperate for answers
Posted 6 Feb 2017 by • 1 answer
The first was in a bathroom stall. The second was in the middle of nowhere on a roadtrip between Oregon and Nevada. Third was while lying down in my own bed. Fourth time was on a flight from Nevada back to Seattle. Last time was January 26th 2017. I was sitting on a chair. Put my head down because ...
Posted 17 Jan 2017 by • 2 answers
I am currently taking 50mg of Zoloft for neurocardiogenic syncope. I was diagnosed about 6 years ago and have been on Zoloft since then. I hate the way Zoloft makes me feel. I have gained weight, feel like my head is in a constant fog, and have no motivation. My doctor seems to think Zoloft is the ...
Posted 27 Oct 2016 by • 2 answers
I am a fairly healthy 21 year old female who began work as a youth worker two months ago, which is a very active role. I subsequently lost 1 stone in the first month. I was a UK sized 12-14, so not considered over weight but certainly not 'skinny'. My eating habits had not changed and I ...
Posted 22 Sep 2016 • 0 answers
Before Christmas I was rushed into a&e at a hospital after falling down the stairs from a blackout, now at this hospital they hooked me up to a monitor to record my heart and they discovered a peak or problem, now after I had recovered I needed to get checkups from the hospital, but this time ...
Posted 12 Sep 2016 by • 0 answers
Hi last year I got the contraceptive implant on my arm, the morning after I got the implant I fainted whilst just standing normally brushing my teeth. This was out of character for me as I have never fainted in my life and I was only 17 at this point. However a month later I went on holiday, and on ...
Posted 14 Aug 2016 by • 0 answers
I have been taking this since February in may I experienced two blackouts and was taken to hospital I was told that I had a combination of syncope events and non epileptic attacks I have been very healthy up until this happened I would like to know if citatopram could be a factor
Posted 10 Aug 2016 by • 0 answers
My mum has been diagnosed with ASD after her sister suffered a stroke, but didn't suffer any symptoms. Since then, I have fainted several times and it has been recognized as vasovagal syncope. Furthermore, due to shortness of breath and chest pain, I was (and am currently) being treated for ...
Posted 2 Jun 2016 by • 1 answer
For the past four months or so, it has felt that there is a weight on my chest pressing down making it very difficult to breathe. I blackout all the time but my blood pressure is at normal levels. I have shortness of breath, dissyness, faintness, and a high pulse rate. Resting pulse is never lower ...
Posted 20 Jun 2015 by • 1 answer
I'm on 20mgs and have been experiencing blackouts even after only a few drinks. Has never happened in the past, even in combination with any of my other past meds (eg. cipralex, seroquel, cymbalta, cloneazopam, zopliclone). Any similar experiences?
Posted 14 Apr 2016 by • 1 answer
... this medication for almost a year and since then it has happened maybe a total 20x it would last approximately an hour or longer. I just recently started to question my medications.
I am nervous to start Harvoni. I was prescribed veikira with ribasphere a few weeks ago and 2 hours?
Posted 6 Feb 2016 by • 2 answers
... after taking the pills I had vomitting and syncope for 8 hours. I was sick for 3 days. I am hoping the Harvoni is nothing like that. I did the fibro scan and my liver is 0-1 undetected chirossis and viral load isn't super high compared to some but high enough to qualify for treatment. ...
Posted 21 Feb 2016 by • 0 answers